Journal of Credit Risk

Risk.net

Addendum to “Partial differential equation representations of derivatives with bilateral counterparty risk and funding costs”

Christoph Burgard and Mats Kjaer

This addendum corrects an error in the notation of earlier versions of our paper "Partial differential equation representations of derivatives with bilateral counterparty risk and funding costs" that appeared on SSRN in 2010 and in Volume 7, Issue 3 of The Journal of Credit Risk. None of the arguments and results of the paper change.

 

To continue reading...

You must be signed in to use this feature.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: